Benylin Mucus Cough & Cold All In One Tablets16

Benylin Mucus Cough & Cold All In One Tablets16
£ 4.50
£0.28/each

Product Description

  • Mucus Cough & Cold All in One Relief Tablets
  • Active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up.
  • Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily.
  • Paracetamol can relieve the pain and help reduce your temperature if you have a fever.
  • Not suitable for children under 12 years.
  • Always read the label
  • For sore throat, blocked & runny nose and mucus cough
  • Thins and loosens chest mucus

Information

Ingredients

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Allergy Information

  • Contains paracetamol

Storage

Do not store above 25°C.

Preparation and Usage

  • Dose: For oral use only.
  • Swallow whole with water. Do not chew.
  • Adults, the elderly and children 12 years and over:
  • 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
  • Do not give to children under 12 years old.
  • Please read the enclosed leaflet carefully before you take these tablets. Do not use tablets after the date shown on the pack.

Warnings

  • WARNING: DO NOT EXCEED THE STATED DOSE.
  • CONTAINS PARACETAMOL
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine.
  • Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Name and address

  • MA holder:
  • Perrigo,
  • Braunton,
  • Devon,
  • EX33 2DL,
  • UK.

Distributor address

  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG,
  • UK.

Return to

  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG,
  • UK.

Lower age limit

12 Years

Net Contents

16 x Tablets

Safety information

View more safety information

WARNING: DO NOT EXCEED THE STATED DOSE. CONTAINS PARACETAMOL Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Usually bought next

£ 4.50
£3.00/100ml
£ 1.75
£0.11/each
£ 4.50
£0.28/each
£ 0.50
£1.12/100g

Basket

Products you add to your basket will appear here